# SDR DALA2024032803905

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 76,583 hours, 29,172 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Abnormal
- Location: Lt Engine
- Part time: 489 hours, 245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6702 - ATB- FLIGHT RETURNED TO ATL DUE TO LEFT ENGINE FUEL VALVE MESSAGE. CORRECTIVE ACTION: PERFORMED WIRING CHECKS WITH NTF, REPLACED FUEL CONTROL UNIT, PERFORMED HIGH POWER RUN ALL INDICATIONS GOOD.
